# SDR DXTA200702147

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 583 hours, 428 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN LT GEAR POSITION INDICATOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION ON TAKEOFF.  [SUP 05-02-07]   INSTALLED MLG CONTROLLER (REPAIRED) AND INSPECTED ACTUATOR ON LT MAIN GEAR.CYCLED GEAR SEVERAL TIMES,NO FAULTS FOUND.SEE CJI W/O 026717 FOR DETAILS ALL WORK DONE IAW 560XL MM 32-30-01.
